Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for allergy

Answered by
Dr.
Dr. Sumit Bhatti

ENT Specialist

Practicing since :1991

Answered : 2570 Questions

default
Posted on Mon, 20 Oct 2014 in Asthma and Allergy
Question: I got bad allergy from something which is not diagoned by my doctor yet..
initially i got red itching bumbs on my body & then watery eyes & at same time,pain in my corners gums also started.

Medicine taken from last 4-5months
-Teczine
-Fegra-180 mg
-Rantac 150 mg
-Allegra 180mg
Eye drop
-Refresh Gel
-Acupat
But things are not improving much..
Done with Urine & blood test & nothing has been identified.Also done with throid test but could nt find anythg..Pls help


doctor
Answered by Dr. Sumit Bhatti 31 minutes later
Brief Answer:
Short course of steroids may help you.

Detailed Answer:
Hi,

Thank you for your query.

1. Since 4-5 months of medication has not controlled your allergy, a search for the possible causes must be made.

2. Blood tests for environmental, insect allergy (IgE based) and Food intolerance (IgG based) tests should be done. Contact a lab such as SRL. Pain in the gums may point to food intolerance.

3. Request your physician to give you a trial of steroids.

4. If the response to a short course of steroids is dramatic, an autoimmune work-up should also be done.

5. Remember that skin and eye allergy is common and avoid stress as it worsens symptoms.

Hope I have answered your query. If you have any follow up queries, I will be available to answer them.

Regards.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Lab Tests
Medical Topics ,   ,  

Recent questions on  Rantac

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Dear Doctor. I am male aged 45 yrs vegetarian. My height is 5'10" and weight 85 kgs. I have indigestion problem since 1996. Normally I dont get appetite. But my appetite is like waxing and waning. If I eat, I take food continuously for some days,...

doctor1 MD

After4 tabs of misoprostol , 2 intravaginally,and2 orally after an hour, there is severe nausea , flatulence, stomach discomfort .What medicine can be had, its about 75 min after the oral dose

doctor1 MD

Dear Sir
This is regarding Rantac-150 Tablet. This tablet has not been prescribed by any Doctor. But one of our family member suggested us to take this tablet for clear regular motion to have better result. Whether this tablet suggested for the above is correct? If so please get me clear details about dosage and benefits of the same. The approximate age of this patient is 73.
Best regards

doctor1 MD

hi- I ate something three days aao and within three hours began to have quesy feelings in my stomach and then I began to throw up every wo to three hours all night and again arounf 10 am. since then i have not thrown up but I cannot have a normal bowel movment. just small finger sized i am usually very regular two times a day. i started drinking physllum husks today work w alittle bit but not normal yet also drank some probiotic drink. how to get back to normal

doctor1 MD

I am having gastric problem in abdomin and feel like passing gases and not comfortable.In this case which is the best tablet